Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Mild throat infection. On crocin. Why is the dosage increasing?

Hi, my son who is 10 yr old and weighs 41 kgs appx. was suffering from mild throat irritation . Yesterday his pediatrician advised Zeet and an antibiotic , however since this afternoon he is running fever between 100-101. I gave him a dose of Crocin DS 10ml. But his fever reduced only by .6-.8 F. His dr. advised Meftal-P. I wanted to check the time interval between each dose and the frequency and strength of each administration and am unable to get through to the Dr. Could you help me pls.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query.
Dose of acetaminophen is 15 mg/kg with max of 500 mg every 4 to 6 hourly .
Mefenemic acid 250mg everycan be given if fever is above 102F.
Give plenty of fluids.
In case fever persist get him examined by pediatrician.
Hope this help .
Take care .
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor